# SDR FDEA201607162482

- Difficulty date: July 16, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 92,557 hours, 31,871 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451447
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: C, E

## Discrepancy

UPON ADVANCING POWER FOR TAKEOFF, FELT A RUMBLING  IN THE RUDDER PEDALS.  ABORTED T/O AT AT 10 KTS.  TURNED OFF RUNWAY, ANOTHER ACFT 
ADVISED SEEING FLAMES FROM THE NR 2 ENGINE.  SHUTDOWN ENGINE, BLEW BOTH FIRE BOTTLES.  REMOVED NR 2 ENG PER WORK CARD 71T1101.  INSTALLED NR 2 ENGINE IAW WORK CARDS 71T1701, 7110000-00-94, 53T5901, 53T5001, 7110000-00-91.
